# SDR DHL200072420C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND LEFT SIDE OF THE AFT PRESSURE BULKHEAD FS 1183 HAS A CRACK RUNNING FROM A LIGHTNING HOLE UPWARD ON VERTICAL BEAM AT BL 26L AND WL 54N ABOVE FLOOR.  STOP DRILLED CRACK ON VERTICAL BEAM BL26L AND WL 54 IN ABOVE FLOOR IAW B727 SB 53-0182.  PERFORMED HFEC INSP PER 727 NDT MAN PART 6 51-00-00 FIG 4, NO CRACK INDICATION PAST STOP DRILL.  INSTALLED REPAIR AT VERTICAL BEAM LBL 26 IN AT 1183 AND WL 54 IN ABOVE FLOOR PER 727 SB727-53-0182.  TREATED AND PRIMED AREA PER SRM 51-10-2.
